# SDR DALA2022091506141

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2406885) DURING HCK AT QRO, WHILE PERFORMING AN UNDERAFTER GALLEY AND LAVATORIES WET AREAS INTERNAL INSPECTION PER WC 5300-2103, CORRODED AREAS WERE FOUND AFFECTING THE L2 DOOR LOWER MAIN SILL INNER CHORD, BETWEEN STA 951.07 & STA 992.8. CORROSION REPAIRED PER ERA 601860-14.
